# SDR NWAA072756313

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 35,649 hours, 4,483 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HAD A FALSE EICAS, APU FIRE WARNING.  NO OTHER INDICATIONS NOTICED.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BOTH A&B LOOP DETECTORS AND LUGS ON THE ACCESS DOOR.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
